Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fitz11

Will accutane help with acne scares?

Recommended Posts

In starting accutane next week and my acne isn't horrible but I have scarring on my back and chest. Will accutane help with fade my scares? 

Share this post


Link to post
Share on other sites

Accutane (Roaccutane in UK) does not help with scarring,it should stop further scarring if it cures your acne.

Share this post


Link to post
Share on other sites

No Sam is right, you need treatments for the scars. Laser is used on the body for this as it's a thicker area and harder to treat.  For reds / browns / discoloration v-beam is used, excel v, ipl, or 1064nm. Dilute steroids injections are used for raised scars

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×